Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have wounds with watery pus under lap. Applied itch guard. How to get relief?

i have wounds under my lap.wounds let out waterly pus at sometimes. I have this problem around 1month.The first week i had a sense that was itching me.I use to scrub and later on it has become a wound and my skin area is up and down with the wounds.I dont know what remedie to do. i already applied itch guard-no use.micro gel-no use.what shall i do.can i use candid-b cream?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Thanks for the query posted .

I would like to suggest to you that you should book an appointment with the Dermatologist . Your symptoms are not something that can be treated with just topical over the counter medication . The cause could even be Diabetes which will need to be ruled out after showing the Doctor.
The Doctor will prescribe you an antibiotic and provide better ointment depending on the clinical judgement .
Thanks and Take care
Answered: Fri, 1 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor